Using advair and spiriva together

Common Questions and Answers about Using advair and spiriva together

spiriva

I have cut down using the disk to Mon-wed-Friday and want to stop using it all <span style = 'background-color: #dae8f4'>together</span>. The last dose was taken Wednesday morning <span style = 'background-color: #dae8f4'>and</span> by Monday I was sick as a dog with fever and breathing problems. I started using it again Tuesday and today (Thursday) I am feeling much better. My question is this - Could I have been experiencing "rebound" effect of using the disk for a prolonged period of time? Are there withdrawal symptoms of discontinuing the product?
coughing phlegm from lungs for the past six months, have taken antibiotics with no results, did take predrisone <span style = 'background-color: #dae8f4'>together</span> with <span style = 'background-color: #dae8f4'>spiriva</span> 18 mcg <span style = 'background-color: #dae8f4'>and</span> <span style = 'background-color: #dae8f4'>advair</span> 500/50 for the past month. Still coughing up phlegm and have limited lung capacity. Any suggestions comments.
I think you should sit down with your doctor <span style = 'background-color: #dae8f4'>and</span> go over your symptoms <span style = 'background-color: #dae8f4'>together</span> <span style = 'background-color: #dae8f4'>and</span> then come up with a revised treatment plan. How are your PFT's at this point? You said your COPD was very mild 3 years ago, have PFT's been repeated since...sorry for the questions, I am just a curious nut LOL! What is most important is how you feel...if you are short of breath at times then it would stand to reason that you need inhalers. I know that there are recommended treatments for each stage of COPD...
Because of serious side of effects of both <span style = 'background-color: #dae8f4'>advair</span> <span style = 'background-color: #dae8f4'>and</span> an inhaled steroid that did not contain salmeterol, I now rely solely on a nebulizer and an antihistamine. I take supplements to reduce inflammation and thin mucus. I have moderate COPD and am doing fairly well, but would benefit from a longer-lasting medication. Any suggestions? This discussion is related to <a href='/posts/show/924096'>advair Skip a Day</a>.
Even when I used it once a day I'd get a very strained voice which is not good as a teacher. I swtiched to <span style = 'background-color: #dae8f4'>spiriva</span> which caused me to have an extremely dry mouth <span style = 'background-color: #dae8f4'>and</span> my tongue was swelling. I went back to advair the voice issues returned. I was supposed to also be using Asmanex at night but rarely did. Now I'm thinking of trying just the Asmanex along with the Singulair. Should I use it once a day or only at night?
So far I've tried advair (all doses), albuterol CFC <span style = 'background-color: #dae8f4'>and</span> HFA, <span style = 'background-color: #dae8f4'>and</span> Asmanex. The <span style = 'background-color: #dae8f4'>advair</span> <span style = 'background-color: #dae8f4'>and</span> albuterol worked great for about 4 months but then all of the sudden I started getting the effects noted above from the very same inhalers. Now they all do this, no matter what. All make me very jittery for some reason. My doctor thinks I somehow becamse very sensitive all of the sudden to these medications (both inhaled crushed pills and the propellant inhalers) but does not know why...
I have had a few tests and have seen 3 pulmonoligists, fired two of them and landed here locally to a pulmon. <span style = 'background-color: #dae8f4'>and</span> I like him, he always talks to me as much as he needs to. He has me on <span style = 'background-color: #dae8f4'>spiriva</span> once a day and Symbicort twice a day. He just made the change yesterday from advair to Symbicort. The rescue inhaler is ProAir. I went in yesterday because I was so sick plus I have been getting thrush in my mouth constantly, that was the reason for the change and I always learn something from him.
I've also been taking <span style = 'background-color: #dae8f4'>advair</span> <span style = 'background-color: #dae8f4'>and</span> <span style = 'background-color: #dae8f4'>spiriva</span> at the same time because I keep wheezing but the pulmonologist keep saying that my PFT scores are ok. but I never wheezed before when I exhaled??
It causes me to have spasm coughing and if I cannot control this to 3 or 4 coughs my windpipe closes over making it hard to breath in or out. The last one about 2 years ago stopped me breathing in <span style = 'background-color: #dae8f4'>and</span> out completely for 10 to 15 seconds <span style = 'background-color: #dae8f4'>and</span> I thought I had bought it. The spasm cough causes it all and when it goes away (usually 4 to 5 days) things are relatively normal although a normal cough stays with me for weeks after.
My partner and I were hoping to get our lives back on track this year, and now this. It is almost like we are doomed not to be <span style = 'background-color: #dae8f4'>together</span>! You <span style = 'background-color: #dae8f4'>and</span> I have some similarities. I don't get winded walking either, so I disagree with your doc on that one. There is a scale, I forget the name of it just now, but you and I fall into the catagory of "breathless on exertion" - you with the stairs, me with hills etc.
I gave the medicine to someone who does has asthma. I'm now using <span style = 'background-color: #dae8f4'>spiriva</span>, a nasal steriod spray, twice a day <span style = 'background-color: #dae8f4'>and</span> an antiobotic spray, twice a day in addition to the Prilosec. Who has time to take all this medicine? I've been on the current medications for about a month and am considering cancelling my doctor's appointment next week. I create an excessive amount of saliva and my best description is that I get choked on it.
I just get these violent coughing attacks that literally feel <span style = 'background-color: #dae8f4'>and</span> behave as if I inhaled a bread crumb, <span style = 'background-color: #dae8f4'>and</span> my body suddenly <span style = 'background-color: #dae8f4'>and</span> violently is trying to cough it up. and just like when we are choking, I have a hard time catching my breath during these violent choking fits. By the time I'm done 4-8 minutes later, I'm shaking, tears streaming down my face, and I've probably wet myself. Its horrible! Does this sound familiar to anyone?
mouth rinse made by Listerine. I am going to stop using my mouth rise <span style = 'background-color: #dae8f4'>and</span> I'll let everyone know if the orange on my tongue disappears.